It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 81 - 100 of 125 for lexapro users. (0.002 seconds)


... I was on 5 ML of Lex for almost 6 weeks and didn't feel much relief - still had all the physical symptoms of anxiety/depression - just last week the doc upped me to 10 ML and I am hoping this will help. (5 replies)
... Just curious. I'm thinking of calling my doc and seeing about having my dosage upped. I'm on 10mg. I have been on 20mg in the past, but went off them and he had me start back on only 10mg. The 20mg were working, but not as well as I think they could have. I still have "unwelcome" thoughts. NOT suicidal by any means, but I don't like them either way, and was hoping an upped... (5 replies)
... Thanks to those who posted. I am now on day 8 of 10 mgs. and my anxiety has really lessened. Especially the morning "panicky" feelings are gone. I may occassionally need 1/2 mg. of Ativan late in the day. I wish I had gone up to 10 mg. a LONG time ago. I did gain a lot of weight on previous Paxil but I have joined a new medial health/exercise facility that opens in October and... (7 replies)

... I too started out on 5mg. Way not doing it. Went to 10mg and had to experience all the same side effects all over again. But BINGO!!! Worked. I'm now on week...heck I don't know but nearing 2 months is best guess. If you feel a bit of relief on 5mg, you'll get lots more on 10mg. And yes, my doc said that 10mg to 20mg is the normal "theraputic" dose. Note: Also on... (7 replies)
... I've had the same experience as aleyadventure. The first few days I felt like I was taking little poison pills. I would ache all over and my teeth jaw and face hurt from clenching. Today is day 7 (will be when I take it tonight) and I don't have obsessive thoughts about dying (not suicidal SO much as just dying). My appetite has been cut in half and I hope that continues as I... (7 replies)
... im on 10 mg. i started on 10 mg, didnt do any gradual dosing or anything. its been 10 days and i feel sooo much better already. i feel a lot more positive and motivated! i dont know what to do with myself because i want to do all these things at once, that i had no energy to do before. first couple of days i had some side effects (anxiety, insomnia, jaw clenching, etc) i lost... (7 replies)
... my doctor just upped mine to 10mg...he said the 5 was just not cutting it and i agree (7 replies)
... are severely obese, so it isnt suprising that a good portion of AD users have trouble with their weight. ... (18 replies)
... I had to go up 5mg every month until I got to 20mg. 20 works for me..I've been on 20mg for 2 months..but I did gain some weight. About 25 pounds. But, what's more important, getting rid of anxiety or putting on a few pounds? :) (1 replies)
... I've had anxiety issues on and off for about a decade, they got bad again this past week and my doctor put me on Lexapro and Xanax. Its have to say if the Xanax is making me less anxious, but it does make me SO tired! ... (10 replies)
... Hi tnmom...I have been taking it for 8 days...I just don't know if I can take it anymore...I wish I knew if it was the med or not?? (26 replies)
... amberil so you have been taking the med for just a few days? If that is the case it is far from long enough for the med to really work.Anti depressants are known to sometimes make some people feel even worse before it gets better.So I guess you could say its like "bitter sweet." If it was me ,and I know its ruff,I would give it at least a few more weeks before I decided to try... (26 replies)
... Hi again....Need advice again. Last nite around 8:30 I started feeling really good, better mood and not so sleepy. I actually got a little hungry around 10:00 and ate a small bowl of cereal. I couldn't get to sleep until around 1 or 2 in the morning which wasn't good. Then I woke up at 4:00 sooo nauseaous I thought I was going to throw up for sure. I also starting having... (26 replies)
... Hi Donna and thanks.....I am taking it in the am, I was taking it at nite and I figured that's why I couldn't sleep, so I've been taking it in the am for a week and I get to sleep, but don't sleep well, wake up several times in the nite. I still keep having crying spells worse than I did before lex. Did you feel more down in the dumps in the beginning? I called my doc this... (26 replies)
... Amber, I was the same way, couldn't eat, tingly, dizzy etc, but it is subsideing. I am eating better, and maybe you should take your medication in the AM, so that way you will sleep better at night. These side effects will pass within a few days/ may be a week, not a doctor, but it did for me. I am not as anxious, that is the big bonus..........come on girl, we... (26 replies)
... Hi again....I have an update, but sorry it's still depressing. I hate to sound like this everytime I come on here, but I feel better letting it out. Today is my 2nd day on 5mg and I am still feeling blah and hopeless. I still have NO appetite which freaks me out...that's not like me and I don't want to lose anymore weight (I have issues with that....always think when I lose... (26 replies)
... Great advise jules. You are awesome. Love your personality. :angel: (26 replies)
... :confused: Very sorry, we did not mean to leave "Anybody" out ........so my apologies. Yes, it took me time to adjust .........dizziness, sick to my tummmy, and yes, weired. I did however, sleep well, and now starting to feel more calmer. I apologize, we are all here for one another. Hope you have a great day, your side effects will pass in due time. Hugs.... (26 replies)
... we decided to switch to xanax xr. Seems klonopins benefits had pooped out! You may want to ask your doc about that being possible for you. Also, when I started Lexapro I was anxious. Started at low dose. Each time we increased the dose I was again anxious. ... (4 replies)
Lexapro Users!!
Oct 12, 2005
... Try higher, that's what i did with paxil and i still can't understand why i didn't do it sooner. I was so afraid of the side effects that i kept myself on the lowest possible dosage and suffered through bad anxiety. Remember if you go up you will feel the side effects really soon and the pill only lasts 24 hrs. So... you will know and by the second day you can go back to... (4 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 09:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!